# SDR AALA20100131LHR01

- Difficulty date: January 31, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 40,965 hours, 5,075 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR SEAT 11D INOPERATIVE.  REPAIRED WIRING IN SEAT LOOM UNDER SEAT 11E.  OPS CHECKED NORMAL.
